Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Brownsville, TX
NWS Brownsville, TX issued this special weather statement at Nov 4, 2021, 2:01 AM CDT for Cameron County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 4, 2021, 2:01 AM CDT (07:01 UTC)
- Expired
- Nov 4, 2021, 2:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Brownsville, TX
- Hail
- 0.50 in
- Wind
- 50
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 13 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 7.0 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1382 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
180
WWUS84 KBRO 040701
SPSBRO
Special Weather Statement
National Weather Service Brownsville TX
201 AM CDT Thu Nov 4 2021
TXZ255-257-040745-
Coastal Cameron TX-Inland Cameron TX-
201 AM CDT Thu Nov 4 2021
...A strong thunderstorm will impact portions of central Cameron
County through 245 AM CDT...
At 200 AM CDT, Doppler radar was tracking a strong thunderstorm near
Port Of Brownsville, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Benito, Los Fresnos, Rancho Viejo, Rio Hondo, Southmost, Olmito,
Port Of Brownsville, Cameron Park, Laureles and Brownsville.
This includes Interstate Highway 69 E between mile markers 3 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2611 9770 2630 9754 2612 9728 2609 9728
2605 9717 2605 9719 2600 9726 2603 9716
2595 9719 2596 9728 2594 9728 2593 9735
2591 9737 2585 9737 2584 9739
TIME...MOT...LOC 0700Z 314DEG 12KT 2602 9739
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
$$
CASTILLOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this special weather statement went out at Nov 4, 12:47 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Nov 4, 12:47 AM CDT, 1 hour 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1247 AM CDT Thu Nov 4 2021
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...A line of showers and storms associated with a cold
front is moving east across the Rio Grande Valley tonight.
Generally MVFR conditions are expected the rest of the night with
IFR conditions possible within the strongest rain and storms. The
cold front clears the area by 10Z and will lead to primarily MVFR
ceilings much of Thursday with brief IFR conditions possible
throughout the day. A moderate north wind develops behind the
front with occasional gusts up 20, maybe 25, knots possible much
of Thursday before calming some near sunset.
&&
.PREV DISCUSSION... /issued 635 PM CDT Wed Nov 3 2021/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...VFR conditions prevail in advance of a cold front
which at 03/2359Z extends from near KCRP to KLRD. Ceilings are
expected to lower with the frontal passage with MVFR conditions
developing overnight and persisting through the day Thursday. Some
ceiling may approach IFR Thursday morning between 11-17Z with
slighlty better confidence at KMFE to see a few hours of IFR cigs.
Visibility to lower with showers and thunderstorms with some
variable vsby of 5-6sm in fog Thursday morning. Northwest to north
winds increase in wake of the front with occasional gust 20 to 25
knots.
PREV DISCUSSION... /issued 318 PM CDT Wed Nov 3 2021/
SHORT TERM (Tonight through Thursday Night): The main focus for
the short term period will be on a cold front that will be
pushing through the area late tonight and the locally heavy
rainfall associated along and ahead of the front. Latest GOES-16
IR/WV satellite imagery shows a well defined shortwave trough
digging southward over the Plains, extending across western Texas.
The aforementioned cold front will continue to advance southward
from central Texas this afternoon and evening. Latest hi-res model
data has the boundary pushing through the Northern Ranchlands
mid-late this evening and through the RGV around or just after
midnight.
This morning's 12z BRO RAOB had a fairly stable profile, with a
PWAT value around 1.0". However, some destabilization is expected
and PWATs will increase along and just ahead of the approaching
cold front, with PWATs spiking between 1.6-1.7". Isolated showers
and thunderstorms may develop as early as 23z/6 PM this evening
ahead of the front. Though CAPE appears to be somewhat "limited"
(up to 1500 J/kg west of I-69C) , cannot completely rule out a few
strong thunderstorms with gusty winds and small hail, especially
over northern and western portions of the BRO CWA as convection
comes off the higher terrain of Mexico. The bigger concern tonight
will be heavy rainfall that hi-res and global models continue to
hint at. Majority of the forecast models show around 1-3" of rain
possible across the BRO CWA, with isolated/locally higher amounts
of 4-5". Heavier showers will be situated along the front and may
produce rainfall rates around 1-2"/hr. WPC has all of Deep South
Texas in a Maringal Risk of Excessive Rainfall for the rest of
today and tonight. Not anticipating widespread flash flooding at
this time, but localized flooding will be possible, especially in
the normal poor drainage and low-lying areas. The latest Flash
Flood Guidance from WGRFC have values are around 3-5" in general
across the area, lowest across Cameron County. So this area will
need to be monitored the closest tonight, especially if there is a
localized convergence zone along the coast. Most models indicate
a coastal trough developing after the front pushes through,
keeping light to moderate on/off showers through the day and night
on Thursday, mostly confined along the coast. Accumulations
should be fairly light through the day and evening.
Temperatures will rapidly cool off once the front pushes through,
bottoming out in the mid-upper 50s to near 60 degrees by mid-morning
tomorrow. Temperatures may rise a few degrees in the afternoon, but
a plethora of cloud cover and residual rain will keep temperatures
in the upper 50s in the Ranchlands and low-mid 60s elsewhere (near
70 degrees along the coast). If verified, temperatures will be about
20-25 degrees cooler than today's temperatures. Temps Thursday night
will be a little tricky and dependent on the strength of the CAA and
cloud cover overhead. Most locations should drop into the lower-mid
50s, with isolated spots possibly hitting the upper 40s.
Finally, minor coastal flooding, with wave run up to the dunes, is
possible at SPI and Boca Chica beaches behind the front Thursday
afternoon into Thursday evening. A Coastal Flood Statement or
Advisory may be needed near high tide, which occurs at 4:54 PM
CDT.
LONG TERM (Friday through Wednesday): After the initial shot of
cooler air filters into the RGV behind the fropa tonight, 500 mb
ridging will start building over the RGV on Fri and continuing
into the upcoming weekend. This will allow the temps to moderate
pretty quickly throughout early next work week. The 500 mb riding
will then start to break down late Tues into Wed as a large 500 mb
closed low pushes into the western U.S. The overall temps will
likely trend from below average on Fri, then to near average this
weekend, and then above average next week. The overall moisture
advection over the region will be pretty absent throughout the
longer range forecast period. This will likely limit any
significant pcpn chcs in the longer range forecast period through
Days 7/8.
The GFS and ECMWF models are in pretty good agreement with the
overall 500 mb and surface MSL fields throughout most of the longer
range forecast period. These models then tend to diverge somewhat
around Wed with the handling of the 500 mb closed low pushing into
the western States. The GFS is going with a more northward track
over southern Canada while the ECMWF is trending a little more
southward. Despite this difference, both models are in good
agreement for both temps and pops through next Wed. So overall
forecast confidence today in the longer range period is above
average. Will go close to a blend of the longer range guidance
through Days 7/8.
MARINE (Now through Thursday Night): Generally favorable marine
conditions are expected to continue through this evening. A strong,
fall-like cold front will bring hazardous marine conditions to the
coastal waters around midnight tonight. A Small Craft Advisory goes
into effect beginning at 1 AM Thursday through 7 PM Thursday for all
of the Gulf waters(0-60 nm). Meanwhile, operators of small craft
will need to exercise caution if on the Laguna Madre on Thursday.
Showers and isolated thunderstorms will increase this evening from
the north along the front, with heavy rainfall and poor visibility
expected overnight. Winds and seas will be higher near any
thunderstorm.
Friday through Monday Night: The strong post front PGF may maintain
some lingering SCA conditions across the lower TX Gulf waters
into Fri Night. The PGF will then weaken as the surface low, that
is expected to develop along the old cold front in the Gulf of
Mex, moves out to the E-NE allowing weak surface ridging to build
over the western Gulf. The center of the surface ridge will then
shift eastwards Mon and Tues allowing for a return of a light to
moderate SE surface flow.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 69 56 75 62 / 70 40 10 0
BROWNSVILLE 69 55 76 61 / 70 30 20 10
HARLINGEN 66 53 75 59 / 60 20 10 0
MCALLEN 64 55 75 57 / 50 10 0 0
RIO GRANDE CITY 64 53 76 56 / 50 10 0 0
SOUTH PADRE ISLAND 71 64 73 70 / 70 50 30 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ150-155-
170-175.
&&
This product is also available on the web at:
https://weather.gov/rgv
Aviation...58-ReeseHazardous weather outlook, Nov 3, 4:21 PM CDT, 9 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 421 PM CDT Wed Nov 3 2021 TXZ248>257-351-353-042130- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 421 PM CDT Wed Nov 3 2021 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight A few strong to severe thunderstorms producing strong winds and large hail around one inch are possible late this evening into tonight. Heavy rainfall tonight may produce minor flooding in low-lying and poorly-draining areas. Rainfall amounts of one to two inches will be possible in some of the heavier storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There will be an elevated risk of rip currents along area beaches Thursday and Friday. Minor coastal flooding is possible Thursday into Saturday, especially near high tide cycles. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-042130- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 421 PM CDT Wed Nov 3 2021 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight A few thunderstorms producing strong gusty winds and occasional lightning are possible this evening into tonight. A Small Craft Advisory is in effect for the Gulf waters from 1 AM through the rest of tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Small Craft Advisory is in effect for the Gulf waters through 7 PM Thursday. Additional Small Craft Advisories may be needed for the Gulf waters Thursday night into Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Nov 3, 11:06 PM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1106 PM CDT Wed Nov 3 2021
TXZ248-252-040445-
Zapata TX-Starr TX-
1106 PM CDT Wed Nov 3 2021
...Strong thunderstorms will impact portions of western Starr and
southeastern Zapata Counties through 1145 PM CDT...
At 1106 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of New Falcon to 11 miles south
of Los Garzas to 42 miles south of Fronton. Movement was southeast
at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rio Grande City, Roma, Escobares, El Sauz, Lopeno, La Rosita, New
Falcon, Los Alvarez, Fort Ringgold County Park and Garceno.
This includes US Highway 83 between mile markers 776 and 822.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2668 9879 2633 9878 2637 9880 2637 9882
2636 9884 2637 9886 2635 9890 2639 9893
2637 9895 2640 9896 2639 9901 2641 9902
2641 9904 2640 9906 2640 9908 2643 9911
2648 9909 2652 9913 2653 9915 2685 9916
TIME...MOT...LOC 0406Z 305DEG 17KT 2665 9898 2621 9896 2580 9921
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CASTILLOSpecial weather statement, Nov 3, 11:39 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1139 PM CDT Wed Nov 3 2021
TXZ249>252-353-040530-
Brooks TX-Jim Hogg TX-Northern Hidalgo TX-Starr TX-Inland Kenedy TX-
1139 PM CDT Wed Nov 3 2021
...A strong thunderstorm will impact portions of southwestern Kenedy,
southeastern Jim Hogg, northern Hidalgo, eastern Starr, southern
Brooks and northwestern Willacy Counties through 1230 AM CDT...
At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm over
La Reforma, or 14 miles north of Mccook, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Agua Nueva, Encino, Rachal, San Manuel, Viboras, Linn, Puerto Rico,
Santa Catarina, Rudolph and La Gloria.
This includes the following highways...
US Highway 83 near mile marker 824.
US Highway 77 between mile markers 746 and 754.
US Highway 281 between mile markers 724 and 760.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2663 9771 2660 9784 2661 9796 2656 9797
2648 9831 2649 9847 2643 9850 2635 9879
2682 9888 2713 9793
TIME...MOT...LOC 0439Z 251DEG 45KT 2670 9837
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CASTILLOSpecial weather statement, Nov 4, 12:00 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Brownsville TX
1200 AM CDT Thu Nov 4 2021
TXZ250-353-040545-
Brooks TX-Northern Hidalgo TX-
1200 AM CDT Thu Nov 4 2021
...A strong thunderstorm will impact portions of north central
Hidalgo, northeastern Starr and southeastern Brooks Counties through
1245 AM CDT...
At 1200 AM CDT, Doppler radar was tracking a strong thunderstorm near
Puerto Rico, or 12 miles northwest of San Manuel, moving east at 10
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Puerto Rico.
This includes US Highway 281 between mile markers 738 and 750.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2645 9815 2645 9816 2661 9840 2678 9832
2678 9837 2688 9807
TIME...MOT...LOC 0500Z 284DEG 9KT 2666 9829
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CASTILLOSpecial weather statement, Nov 4, 1:02 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Brownsville TX
102 AM CDT Thu Nov 4 2021
TXZ251-253-254-256-351-353-040645-
Coastal Willacy TX-Inland Willacy TX-Southern Hidalgo TX-
Coastal Kenedy TX-Northern Hidalgo TX-Inland Kenedy TX-
102 AM CDT Thu Nov 4 2021
...Strong thunderstorms will impact portions of southern Kenedy,
central Hidalgo, northwestern Cameron and Willacy Counties through
145 AM CDT...
At 101 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 48 miles east of Port Mansfield to 6 miles
northwest of Lasara. Movement was southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Raymondville, Lyford, Port Mansfield, Hargill, Lasara, San Manuel,
Mccook, Linn, Faysville and San Perlita.
This includes the following highways...
Interstate Highway 69 E between mile markers 40 and 51.
Interstate Highway 69 C between mile markers 10 and 12.
US Highway 77 between mile markers 754 and 762.
US Highway 281 between mile markers 756 and 764.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2644 9741 2643 9742 2644 9743 2644 9745
2630 9804 2645 9849 2652 9845 2674 9737
2671 9747 2670 9746 2671 9740 2672 9741
2672 9736 2675 9736 2675 9734 2647 9724
TIME...MOT...LOC 0601Z 286DEG 32KT 2679 9668 2653 9798
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CASTILLOSpecial weather statement, Nov 4, 1:46 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Brownsville TX
146 AM CDT Thu Nov 4 2021
TXZ253>255-257-040730-
Inland Willacy TX-Southern Hidalgo TX-Coastal Cameron TX-
Inland Cameron TX-
146 AM CDT Thu Nov 4 2021
...Strong thunderstorms will impact portions of southeastern Hidalgo,
Cameron and southwestern Willacy Counties through 230 AM CDT...
At 146 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pharr Police Academy to Harlingen Arts And
Heritage Museum. Movement was southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Edinburg, Pharr, Harlingen, Weslaco, San Juan, San Benito, Alamo,
Donna, Mercedes and La Feria.
This includes the following highways...
Interstate Highway 69 E between mile markers 8 and 43.
Interstate Highway 69 C between mile markers 1 and 10.
US Highway 281 between mile markers 784 and 830.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2599 9756 2599 9763 2602 9767 2603 9766
2602 9774 2605 9777 2603 9779 2606 9780
2605 9786 2607 9786 2605 9797 2607 9803
2604 9804 2604 9808 2607 9808 2607 9813
2605 9815 2631 9839 2643 9770 2602 9723
TIME...MOT...LOC 0646Z 313DEG 24KT 2617 9820 2621 9767
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
CASTILLOSpecial weather statement, Nov 4, 2:01 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Brownsville TX
201 AM CDT Thu Nov 4 2021
TXZ255-257-040745-
Coastal Cameron TX-Inland Cameron TX-
201 AM CDT Thu Nov 4 2021
...A strong thunderstorm will impact portions of central Cameron
County through 245 AM CDT...
At 200 AM CDT, Doppler radar was tracking a strong thunderstorm near
Port Of Brownsville, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Benito, Los Fresnos, Rancho Viejo, Rio Hondo, Southmost, Olmito,
Port Of Brownsville, Cameron Park, Laureles and Brownsville.
This includes Interstate Highway 69 E between mile markers 3 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2611 9770 2630 9754 2612 9728 2609 9728
2605 9717 2605 9719 2600 9726 2603 9716
2595 9719 2596 9728 2594 9728 2593 9735
2591 9737 2585 9737 2584 9739
TIME...MOT...LOC 0700Z 314DEG 12KT 2602 9739
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CASTILLOThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 9:15 PM CDT | Special Weather Statement | BRO | Jim Hogg | 45 min |
| Nov 3, 9:24 PM CDT | Special Weather Statement | BRO | Zapata | 51 min |
| Nov 3, 9:25 PM CDT | Areal Flood Advisory | BRO | Zapata | 110 min |
| Nov 3, 9:37 PM CDT | Areal Flood Advisory | BRO | Jim Hogg | 113 min |
| Nov 3, 10:26 PM CDT | Flash Flood Warning | BRO | Zapata | 2 hr |
| Nov 3, 10:57 PM CDT | Special Weather Statement | BRO | Starr | 48 min |
| Nov 3, 11:06 PM CDT | Special Weather Statement | BRO | Starr | 39 min |
| Nov 3, 11:11 PM CDT | Areal Flood Advisory | BRO | Starr | 2 hr |
| Nov 3, 11:39 PM CDT | Special Weather Statement | BRO | Brooks, Starr | 51 min |
| Nov 3, 11:52 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 113 min |
| Nov 4, 12:00 AM CDT | Special Weather Statement | BRO | Hidalgo | 45 min |
| Nov 4, 1:02 AM CDT | Special Weather Statement | BRO | Hidalgo, Willacy | 43 min |
| Nov 4, 1:19 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 56 min |
| Nov 4, 1:27 AM CDT | Special Marine Warning | BRO | 33 min | |
| Nov 4, 1:35 AM CDT | Special Marine Warning | BRO | 40 min | |
| Nov 4, 1:46 AM CDT | Special Weather Statement | BRO | Cameron | 44 min |
| Nov 4, 2:09 AM CDT | Special Marine Warning | BRO | 66 min | |
| Nov 4, 2:11 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Kenedy, Willacy | 2 hr |
| Nov 4, 2:35 AM CDT | Areal Flood Advisory | BRO | Cameron | 115 min |
| Nov 4, 2:51 AM CDT | Areal Flood Advisory | BRO | Cameron | 114 min |
| Nov 4, 3:00 AM CDT | Special Weather Statement | BRO | Cameron | 45 min |
| Nov 4, 3:08 AM CDT | Special Marine Warning | BRO | 45 min | |
| Nov 4, 3:11 AM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Nov 4, 4:01 AM CDT | Coastal Flood Advisory | BRO | Kenedy | 18 hr |
| Nov 4, 4:01 AM CDT | Rip Current Statement | BRO | Kenedy | 15 hr |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.